# SDR GTIA2017111702246

- Difficulty date: November 17, 2017
- Submitted: November 23, 2017
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTABLE SOCK ODOR IN COCKPIT.  ODOR APPARENT AT SPEED REDUCTION ON THE APPROACH PHASE OF FLIGHT AND CONTINUED TO ENGINE SHUTDOWN.   TURNED OFF THE NR 1 PACK ELIMINATED THE ODOR.  TAXIED TO THE GATE.
